English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems

Ahmad, M. I., Benner, P., & Feng, L. (2019). A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems. International Journal of Computer Mathematics, 96(10), 1899-1909. doi:10.1080/00207160.2018.1542134.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0002-161F-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0005-77F0-6
Genre: Journal Article

Files

show Files
hide Files
:
feng_item_2639391.pdf (Publisher version), 2MB
Name:
feng_item_2639391.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2018 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group. This is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Locators

show

Creators

show
hide
 Creators:
Ahmad, Mian Ilyas1, 2, Author              
Benner, Peter1, 3, Author              
Feng, Lihong1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Research Center for Modelling and Simulation, Islamabad, Pakistan, ou_persistent22              
3Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1080/00207160.2018.1542134
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Computer Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 96 (10) Sequence Number: - Start / End Page: 1899 - 1909 Identifier: -